# SDR HALA2019031800132

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 32,065 hours, 4,862 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON CLIMB ECAM "FUEL T TANK XFR FAULT".  FUEL AFT XFR VALVE 1 CLASS 1 FAULT IN PFR & PER TSM 28- 
27-00. PERFORMED VLV TEST & TEST OK. NO ECAM MSG NOTED. A/C OK FOR SVC.
